Journal article

Expected depth of random walks on groups

  • Bou-Rabee, Khalid School of Mathematics, The City College of New York, United States
  • Manolescu, Ioan Département de mathématiques, University of Fribourg, Switzerland
  • Myropolska, Aglaia Laboratoire de Mathématiques, Université Paris-Sud, Orsay, France
    08.03.2019
Published in:
  • Pacific Journal of Mathematics. - 2019, vol. 298, no. 2, p. 267–284
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/307627
Statistics

Document views: 4 File downloads:
  • man_edr.pdf: 1